# SDR DHL2007806569

- Difficulty date: April 12, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE UNDER "A" CROSS-SLIDE CARGO DOOR, FITTING CRACKED 0.500" STA 320.000 L-27L.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  CUT OUT NEW FITTING AND FABRICATED REPAIR ANGLE (7075T6511 0.125") IAW SRM 53-2-0 FIG 2D.  CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR ANGLE AND FITTING IAW SRM 53-2-0 FIG 2D, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
